| Model Number |
72404155 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the reservoir of this inflatable penile prosthesis (ipp) presented with a leak.The ipp was explanted and replaced.There were no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.The reservoir kink resistant tubing (krt) was microscopically inspected and presented wear at a fold in reservoir shell.The reservoir (krt) did not pass leakage test.Based on the information available, a conclusion code of cause not established was assigned to this investigation.D4 unique identifier (udi) for cx 15cm: (b)(4).